Comparing two integral means for absolutely continuous mappings whose derivatives are in L∞[a,b] and applications

Full text for this resource is not available from the Research Repository.

Barnett, Neil S, Cerone, Pietro, Dragomir, Sever S and Fink, Arlington A (2002) Comparing two integral means for absolutely continuous mappings whose derivatives are in L∞[a,b] and applications. Computers & mathematics with applications, 44 (1/2). pp. 241-251. ISSN 0898-1221

Abstract

Estimates of the difference of two integral means on [a,b], [c,d] with [c,d] &unknown; [a,b] in terms of the sup norm of the derivative and applications for pdfs, special means, Jeffreys' divergence, and continuous streams are given.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/987
DOI https://doi.org/10.1016/S0898-1221(02)00144-X
Official URL http://dx.doi.org/10.1016/S0898-1221(02)00144-X
Subjects Historical > RFCD Classification > 230000 Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords Ostrowski's inequality, Integral means, Special means, Probability density function, Jeffreys divergence, Continuous streams
Citations in Scopus 21 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login